Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 783516, 12 pages
http://dx.doi.org/10.1155/2011/783516
Research Article

On the Uncontrollability of Nonabelian Group Codes with Uncoded Group 𝑝

Technological Center of Alegrete, Federal University of Pampa (UNIPAMPA) 97546-550 Alegrete, RS, Brazil

Received 5 November 2010; Revised 24 August 2011; Accepted 2 September 2011

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2011 Jorge Pedraza Arpasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jorge Pedraza Arpasi, “On the Uncontrollability of Nonabelian Group Codes with Uncoded Group ,” Mathematical Problems in Engineering, vol. 2011, Article ID 783516, 12 pages, 2011. https://doi.org/10.1155/2011/783516.